Winter 2011, Volume 10, Number W11

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents


Numerical Simulations of Complex Modified KdV Equation using Polynomial Differential Quadrature Method PDF
Alper Korkmaz, Idris DAG 1-13
Kernel Sections and (Almost) Periodic Solutions for a Class of Partial Functional Differential Equations PDF
Xiang Li, Zhixiang Li 14-24
On some nonlinear degenerated obstacle problems involving noncontrollable lower order terms with right hand-side measure PDF
Elhoussine AZROUL, Hicham REDWANE, Mohamed RHOUDAF 25-42
Mathematical Analysis of Added-Mass Instability in Fluid-Structure Interaction PDF
Pongpat Thavornpattanapong, Kelvin Wong, Sherman C.P. Cheung, Jiyuan Tu 43-51
Existence and Multiplicity of Solutions for Resonant Elliptic Problems PDF
A.R. El Amrouss, F. Kissi 52-68
A Numerical Solution of Singular Integral Equation PDF
M. Abdulkawi 69-76
Lightlike hypersurfaces in semi-Riemannian manifold with Ricci quarter-symmetric reccurent non-metric connection PDF
Nesip Aktan, Ozgur Boyacıoglu Kalkan 77-90
Characterizations of Closed Ideals and Main Parts of Some Analytic and Meromorphic Classes of Area Nevanlinna Type PDF
Romi Shamoyan, Haiying Li 91-109